# SDR UALA2011061002859

- Difficulty date: June 8, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 49,469 hours, 6,009 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON 19C TO 22C, ARE ON AND OFF THROUGHOUT THE FLIGHT.  REPLACED BATTERY PACK M6007 ABOVE DOOR 2L FOR SEATS 19-22ABC.  EMERGENCY LIGHTS, OPS CHECKED NORMAL.
